# SDR UALA2009122803999

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 44,696 hours, 5,298 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF AC LWR AFT EXIT EMERGENCY LIGHT HAS ONE BULB INOP, RELAMPED.
